MathSciNet Relay Station
MathSciNet bibliographic data
MR2529922 34G20 (34D05)
Cabot, Alexandre; Engler, Hans; Gadat, Sébastien On the long time behavior of second order differential equations with asymptotically small dissipation. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5983–6017.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement